# SDR ASOA2013042503443

- Difficulty date: April 3, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,902 hours, 18,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB RT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 50 PERCENT FSH AT WL 59.10 INBD OF RBL 18.0.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-41-260 AND REO 601R-53-41-260, REV E, DATED: 08/24/2010, REO 601R-53-41-609, REO 601R-53-41-609 01, AND REO 601R-53-41-609, REV B (SHEET 3 TO 11 REV A) FOR DEVIATION D.
